# SDR IPXA09156661

- Difficulty date: July 14, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Main Entry Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON DEPARTURE, SLIDE STUCK IN PARTIAL ARM.  DEFERRED SLIDE PER MEL M404622. ***SDR FILED OPEN***
